Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are delayed periods due to intake of Plan B?

Hi there, so regarding taking plan b in the month of December I had a period or what seemed to be on the 15th of December and another period that ended on December 30: the plan b pill was taken before the first period that occurred on the 15th which I think was caused by the pill but I am 2 days late for my period of the month of January. I am just wondering if there’s a possibility I could be pregnant or my system is just out of whack due to plan b?
Thu, 14 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Plan B contain high dose progesterone so it can delay period for week. But if your period delayed for week, then better to rule out pregnancy by urine hCG card test.

Take care.

Hope this will help you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had my period on May 17-22. I had unprotected sex one week after and took Prostinor 2. On June 2, I started bleeding and i thought it was an...